# SDR A6WA2018020245603

- Difficulty date: January 30, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 33,489 hours, 32,636 cycles
- System (JASC): 3251 · Steering Unit
- Part: Rvdt
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL STEERING INOPERATIVE CAUTION CAS MESSAGE INFLIGHT.   COMPLIED WITH QRH MESSAGE PERSISTED,  NO ADDITIONAL RELATED EICAS MESSAGE.  COMPLIED WITH FIM RESET MESSAGE PERSISTED.  REMOVED AND REPLACED THE LT RVDT IAW  15-177A AND STEERING 
HARNESS IAW 12-029D, OPS CHECKED GOOD AND TAXI CHECKED GOOD.
